# SDR 99ZZZX1484

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235AE
- Make and model: Saab 340B
- Aircraft serial: 340B235
- System (JASC): 7603 · Power Lever
- Part: Cambox
- Part number: 2100350003
- Condition: Worn
- Location: Rt Engine
- Component: Ge, 665038061469
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER AND CONDITION CAMBOX FOUND SPLINES WORN BETWEEN HMU AND CAMBOX ASSY.  PROPELLER RPM RT ENGINE FOUND ABNORMAL DUE TO SEVERELY WORN CAMBOX AND HMU SPLINES.
